# SDR DALA2019051002927

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 72,272 hours, 53,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A30614021
- Part serial: 3522
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CARD 2500-4425: DURING OPERATIONAL CHECK OF MEGAPHONE HARDWARE DAMAGED WAS FOUND. MEGAPHONE P/N: A3-06-1402-1 S/N: 3522 WAS REMOVED AND SERVICEABLE MEGAPHONE P/N: EM1D S/N: N/A WAS INSTALLED AND INSTALLATION TEST WAS PERFORMED PER AMM 23-34-00. INSTALLATION TEST OK. (LP1066990)
